# SDR DALA1235670940

- Difficulty date: April 29, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 61,232 hours, 45,929 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONG 23 LT AND 24 LT STA Y=1290 AT AFT CARGO COMPARTMENT LT TUNNEL.  LONG 23 LT WAS REPLACED IAW DC9/MD80 SRM 53-02 FIG 18.
